# SDR DALA1204580696

- Difficulty date: January 13, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 44,960 hours, 17,124 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRINGER CORRODED STA 1500-1520 LBL 11.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLERS IAW B757 SRM 51-70-12 DURING HMV.
